MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX750 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX750 PATIENT MONITOR
Model Number 866471
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporter: (b)(6).
 
Event or Problem Description
It was reported the monitor does not give a 3-star alarm.It could not be read from the monitor.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Box d : based upon updated information, product name changed from intellivue fmx-4 (866468) to 866471 intellivue mx750 patient monitor a philips representative interviewed the customer, and it was reported the device did not give a red alarm for low invasively measured blood pressure values.The philips representative indicated the configuration of the monitors needed to be adjusted.Based on the information provided in the case, the cause of the reported problem was a configuration issue.The device's alarm limit values were not defined/configured for invasive blood pressure (ibp) red alarms.No further investigation or action is warranted at this time.Based on updated information, this record has become non-reportable.The product ships with factory default configuration which has been reviewed by product and clinical experts and determined to be safe for use.During interaction with the device, the customer may notice settings that may not be as expected, at which time the user can customize the settings themselves until user defaults that are customer-specific can be configured in order to qualify continued use of the monitoring equipment.Product labeling indicates that the most reliable method of patient monitoring combines close personal surveillance with correct operation of the monitoring equipment.

Brand Name
INTELLIVUE MX750 PATIENT MONITOR
Common Device Name
INTELLIVUE MX750 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21032266
Report Number9610816-2024-001026
Device Sequence Number9180417
Product Code MHX
UDI-Device Identifier00884838086982
UDI-Public(01)00884838086982
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866471
Device Catalogue Number866471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown